# SDR QXEA9801056

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357PH
- Make and model: Dhav DHC8202
- Aircraft serial: 504
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunction
- Location: Cargo Compt
- Part time: 709 hours
- Component: Dhav, 82522710001
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SEA - INTERMITTENT SMOKE WARNING LIGHT IN FLIGHT.  CHECKED BAGGAGE COMPARTMENT NO EVIDENCE OF FIRE OR SMOKE NOTED.  ALL OTHER INDICATIONS NORMAL.  REPLACED NR 1 SMOKE DETECTOR IN THE BAGGAGE COMPARTMENT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
